Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surgery in $M \times N$ with $\pi _1 M \ne 1$


Author: Robert Williamson
Journal: Bull. Amer. Math. Soc. 75 (1969), 582-585
DOI: https://doi.org/10.1090/S0002-9904-1969-12248-2
MathSciNet review: 0243538
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, On simply connected 4-manifolds, Internat. Sympos. Algebraic Topology, Univ. Nacional Autonoma de Mexico, 1956, pp. 122-128. MR 103472
  • 2. C. T. C. Wall, Surgery of non-simply connected manifolds, Ann. of Math. (2) 82 (1966), 217-276. MR 212827
  • 3. Sylvain Cappell, Andrew Ranicki, and Jonathan Rosenberg, C. T. C. Wall’s contributions to the topology of manifolds, Surveys on surgery theory, Vol. 1, Ann. of Math. Stud., vol. 145, Princeton Univ. Press, Princeton, NJ, 2000, pp. 3–15. MR 1747526


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12248-2

American Mathematical Society